# SDR CA000828002

- Difficulty date: August 6, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,572 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031017
- Condition: Jammed
- Location: Main Rotor
- Part time: 8,785 hours
- Component: Servo
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PILOT WAS FLARING TO LAND, HE NOTICED IN A HOVER THAN MORE FORCE WAS REQUIRED TO MOVE THE CYCLIC TO THE RIGHT. UPON LANDING AND SHUTDOWN OF AIRCRAFT HE TRIED TO PERFORM A CONTROL CHECK OF THE CYCLIC AND FOUND THAT IT REQUIRED TWO HANDS AND CONSIDERABLE FORCE TO MOVE THE CYCLIC FORWARD AND/OR TO THE RIGHT. THE HYDRAULIC SYSTEM WAS CHECKED FOR PROPER WORKING PRESSURE AND FOUND CORRECT.  THE RIGHT HAND SERVO WAS REMOVED AND FOUND ALMOST SEIZED.  THE SERVO WAS REPLACED, THE HYDRAULIC FLUID REPLACED AND FILTER CLEANED.  THE AIRCRAFT WAS RUN-UP AND RELEASED SERVICEABLE.  LAST OVERHAULED JUNE 27, 1998.
